# SDR QXEA2015031700146

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 32,734 hours, 33,883 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 8SC07956
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM INBD PORTION OF THE LT WING L/E.  FERRIED ACFT FOR REPAIRS.  REPLACED GASKETS AND SPINNING NUTPLATES FOR THE FUEL ACCESS PANELS 522BT AND 522CT. LEAK CHECKS GOOD. RETURNED TO SERVICE.
